MathSciNet Relay Station
MathSciNet bibliographic data
MR1292739 (95g:11079) 11L05 (11K45 11L07 65C10)
Eichenauer-Herrmann, Jürgen; Niederreiter, Harald Bounds for exponential sums and their applications to pseudorandom numbers. Acta Arith. 67 (1994), no. 3, 269–281.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement